# SDR SWAA2017011011077

- Difficulty date: January 8, 2017
- Submitted: January 10, 2017
- Operation: Air carrier
- Aircraft: N777QC
- Make and model: Boeing 737-7H4
- Aircraft serial: 30592
- Aircraft time: 58,578 hours, 34,332 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: 6546434
- Condition: Delaminated
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING OUTBOARD AFT FLAP DELAMINATED AT INBOARD AFT CORNER.  REPAIRED AFT FLAP PER SRM.
